C1,... partial regularity of functions minimising quasiconvex integrals.
Manuscripta mathematica, Tome 54 (1986), pp. 121-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1986__54_155105,
author = {Nicola Fusco and John Hutchinson},
title = {C1,... partial regularity of functions minimising quasiconvex integrals.},
journal = {Manuscripta mathematica},
pages = {121--144},
year = {1986},
volume = {54},
zbl = {0587.49005},
url = {http://geodesic.mathdoc.fr/item/MM2_1986__54_155105/}
}
Nicola Fusco; John Hutchinson. C1,... partial regularity of functions minimising quasiconvex integrals.. Manuscripta mathematica, Tome 54 (1986), pp. 121-144. http://geodesic.mathdoc.fr/item/MM2_1986__54_155105/